I haven't had a period since 6 months maybe of getting the shot. It's been a while. Recently I got some slight brown discharge and a tiny bit of cramping. Is this normal? I've been on it almost 3 years. I haven't had any brown discharge for a while until now
Your body is telling you to stop.
The Manufacturer advises that you should not be on Depo Provera as long term contraception (longer than 2 years), unless you have no other option. You can see that by going to the Manufacturer's website.
They say that if you have no other option, then you need to take breaks every 2 years. This will sort the spotting.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 26 Jul 2017 • 1 answer
Posted 13 Feb 2018 • 1 answer